This all started on April 3rd after I put my nuvaring in, a few things to know I've been in a faithful relationship for over a year , have a history of bv and yeast infections. For a month I was having brown/bloody discharge the on may 3rd while wiping I felt a small tear when I looked seen it was on the outside of the vagina I waited a few days with holding sex . I went to the er on may 7th where the np said it looked to be a bacterial infection but also wanted to treat me for all stds and pid they gave me 6 pills at the hospital and a shot in the bum. She also gave a prescription of flagyl to take for ten days and diflucan to take after the ten days. Well on may 8th me and my bf had sex right after he was touching down there and I felt another lession this one on the crease of the labia minora and another one on the other side. Both you had to move to see because the were along the crease only painful when touched. I noticed a few skin colored bumps not sores so I took the diflucan a few days after I took the flagyl they cleared up the next day the lession however stayed about 6 day after the er visit I noticed another tear this on the skin between the vagina and anus I went to a walk in clinic where they said it was herpes and set me up with appt to see a hunk the next day. She said the same thing took a culture and blood test and told me to take acyclovir. She called me about 4 days later to say I tested postive to a bacterial infection and the meds from the er should clear it up I continued to take the acyclovir one night I went to bed to next day the lession had completely gone. 2 weeks later at a follow up she told me the culture came back negative but the test for antibodies showed they were present. Also that the igm test was postive but igg was negative. She said come back in 6-8 weeks to find out if its type 1 or 2. Could they be wrong? Do I have herpes? I don't understand why after a year I would have an outbreak. It looked nothing like any pictures saw
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.